DOI 10.1016/j.annfar.2004.02.050
[Anaesthesia and amiodarone-associated hyperthyroidism].
Аннотация
Amiodarone can induce severe hyperthyroidism that justifies its withdrawal and initiation of antithyroid drugs. Impossibility to stop amiodarone, failure to control hyperthyroidism and unfavourable evolution can lead to thyroidectomy. Cardiac manifestations, persistence of hyperthyroidism and interactions between amiodarone and anaesthetic or haemodynamic drugs may contraindicate anaesthesia. We report nine consecutive cases of amiodarone-associated hyperthyroidism that prompted us to perform thyroidectomy under general anaesthesia. The features and anaesthetic data of patients were noted. The antithyroid medical treatment failed in all patients. After thyroidectomy, evolution was favourable in all nine cases, without any intra or postoperative complication, in spite of the extent of hyperthyroidism and the severity of the associated cardiac problems. Despite potential high risks, thyroidectomy for amiodarone-induced hyperthyroidism does not seem to increase morbidity or mortality and allows a quick return to euthyroidism and reintroduction of amiodarone.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.